# SDR 9SUA2015060401

- Difficulty date: June 4, 2015
- Submitted: June 8, 2015
- Operation: Air carrier
- Aircraft: N785JS
- Make and model: Cessna 525B
- Aircraft serial: 525B0082
- Aircraft time: 7,526 hours, 5,327 cycles
- Engine: Wilint FJ44
- Engine time: 6,121 hours, 4,988 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic System
- Condition: Contaminated
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: L

## Discrepancy

UPON GEAR EXTENSION, ON APPROACH, THE CREW DID NOT GET A GREEN SAFE RT MLG INDICATION.  THE CREW DID A LOW APPROACH TO SEE IF THE TOWER COULD CONFIRM.  THE CREW MISSED THE APPROACH, RAN THE APPROPRIATE CHECKLIST & DIVERTED.  AFTER ACCOMPLISHING THE APPROPRIATE CHECKLIST, THE CREW RECEIVED A THREE GREEN DOWN & LOCKED INDICATION & LANDED WITHOUT INCIDENT.  FOUND AIR IN THE SYS CAUSING THE RT GEAR TO EXTEND VERY SLOWLY.  BLED AIR FROM THE LG HYD SYS.  OPERATIONAL CHECKED GOOD.
